Proceedings of the American Mathematical Society Journal Issues Research Articles in Vol. 153, No. 3
February 11, 2025
February 11, 2025
PROVIDENCE, Rhode Island, Feb. 11 -- Proceedings of the American Mathematical Society, a peer-reviewed journal that says it features applied mathematics, published research articles on the following topics in its Vol. 153, No. 3 edition.
Here are excerpts of the topics:
* * *
* A conjecture by Bienvenu and Geroldinger on power monoids
* A Liouville theorem for the quasilinear elliptic inequality on complete Riemannian manifolds
* . . .
Here are excerpts of the topics:
* * *
* A conjecture by Bienvenu and Geroldinger on power monoids
* A Liouville theorem for the quasilinear elliptic inequality on complete Riemannian manifolds
* . . .